MAUDE Adverse Event Report: DATUM DENTAL LTD. OSSIX BONE; BONE GRAFTING MATERIAL

DATUM DENTAL LTD. OSSIX BONE; BONE GRAFTING MATERIAL
Model Number OXB0250
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cellulitis (1768); Inflammation (1932); Implant Pain (4561)
Type of Reportable Event Serious Injury
Event or Problem Description
Patient had 10/10 pain, inflammation and cellulitis.Patient complained of pain within 1 day of placement.Product was removed.

Brand Name
OSSIX BONE
Common Device Name
BONE GRAFTING MATERIAL
Manufacturer (Section D)
DATUM DENTAL LTD.
1, bat sheva st.
lod, 71201 01
IS  7120101
Manufacturer (Section G)
DATUM DENTAL LTD.
1, bat sheva st.
lod, 71201 01
IS   7120101
Manufacturer Contact
1, bat sheva st.
lod 71201
MDR Report Key19567714
Report Number3010626093-2024-00004
Device Sequence Number14493193
Product Code NPM
UDI-Device Identifier07290015477222
UDI-Public7290015477222
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K163714
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/08/2025
Device Model NumberOXB0250
Device Lot NumberOB25000319
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2024
Initial Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown